RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PERSONAL OFFICE
General information
Latest issue
Forthcoming papers
Archive
Impact factor
Guidelines for authors
License agreement

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Tr. MIAN:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Trudy Mat. Inst. Steklov., 1981, Volume 157, Pages 214–232 (Mi tm2404)  

This article is cited in 6 scientific papers (total in 6 papers)

Asymptotic formulas for I. M. Vinogradov's integral and its generalizations

V. N. Chubarikov


Full text: PDF file (1778 kB)

English version:
Proceedings of the Steklov Institute of Mathematics, 1983, 157, 229–248

Bibliographic databases:

UDC: 511

Citation: V. N. Chubarikov, “Asymptotic formulas for I. M. Vinogradov's integral and its generalizations”, Number theory, mathematical analysis, and their applications, Collection of articles. Dedicated to I. M. Vinogradov, a member of the Academy of Sciences on the occasion of his 90-birthday, Trudy Mat. Inst. Steklov., 157, 1981, 214–232; Proc. Steklov Inst. Math., 157 (1983), 229–248

Citation in format AMSBIB
\Bibitem{Chu81}
\by V.~N.~Chubarikov
\paper Asymptotic formulas for I.\,M.~Vinogradov's integral and its generalizations
\inbook Number theory, mathematical analysis, and their applications
\bookinfo Collection of articles. Dedicated to I.\,M.~Vinogradov, a~member of the Academy of Sciences on the occasion of his 90-birthday
\serial Trudy Mat. Inst. Steklov.
\yr 1981
\vol 157
\pages 214--232
\mathnet{http://mi.mathnet.ru/tm2404}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=651770}
\zmath{https://zbmath.org/?q=an:0472.10038|0518.10044}
\transl
\jour Proc. Steklov Inst. Math.
\yr 1983
\vol 157
\pages 229--248


Linking options:
  • http://mi.mathnet.ru/eng/tm2404
  • http://mi.mathnet.ru/eng/tm/v157/p214

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. G. I. Arkhipov, “On he Hilbert–Kamke problem”, Math. USSR-Izv., 24:1 (1985), 1–47  mathnet  crossref  mathscinet  zmath
    2. D. A. Mit'kin, “An estimate of the number of terms in Waring's problem for polynomials of general form”, Math. USSR-Izv., 29:2 (1987), 371–406  mathnet  crossref  mathscinet  zmath
    3. Tureshbaev B.A., “An estimate of complete sums of Dirichlet characters of polynomials”, Vestnik Moskovskogo Universiteta Seriya 1 Matematika Mekhanika, 1999, no. 1, 18–22  isi
    4. A. A. Glibichuk, “Sums of powers of subsets of an arbitrary finite field”, Izv. Math., 75:2 (2011), 253–285  mathnet  crossref  crossref  mathscinet  zmath  adsnasa  isi  elib  elib
    5. V. N. Chubarikov, “Mnogomernye problemy teorii prostykh chisel”, Chebyshevskii sb., 12:4 (2011), 174–263  mathnet  mathscinet
    6. I. Sh. Dzhabbarov, “O pokazatele skhodimosti osobogo integrala mnogomernoi problemy Terri”, Chebyshevskii sb., 14:2 (2013), 74–103  mathnet
  • Труды Математического института им. В. А. Стеклова Proceedings of the Steklov Institute of Mathematics
    Number of views:
    This page:268
    Full text:64

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2018